# SDR AALA201509169010

- Difficulty date: August 15, 2015
- Submitted: September 16, 2015
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 57,543 hours, 24,759 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: D5757224000400
- Condition: Worn
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK, LT WING INBD FLAP, PENDULUM FITTING BEARING MIGRATED.  REPLACED PENDULUM FITTING IAW AMM 27-54-46-400-003-A.
